# SDR CALA2017090102976

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 58,996 hours, 24,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039920001
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE SHEAR TIE FRAME 26, STRINGERS 43-44R HAS CORROSION. EVALUATED & REMOVED CORROSION FROM THE SHEAR TIE. MATERIAL REMOVED WAS NOT WITHIN LIMITS IAW NSA2110. REPLACED THE SHEAR TIE IAW 51-72-11-911-001, AND SRM 51-42-11-001
